Alert archive / Illinois / Flash Flood Warnings in 2013
Flash Flood Warning 26, NWS Lincoln, IL
NWS Lincoln, IL issued this flash flood warning at May 30, 2013, 8:30 PM CDT for Mason County, Tazewell County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 8:30 PM CDT (01:30 UTC)
- Expired
- May 31, 2013, 2:30 AM CDT
- In force
- 6 hr
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Mason County, IL, Tazewell County, IL
The radar
The Lincoln radar (KILX), 41 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 1.5 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1317 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 122 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 2.6
The text
As transmitted, in the capitals the NWS used until 2016.
249
WGUS53 KILX 310130
FFWILX
ILC125-179-310730-
/O.NEW.KILX.FF.W.0026.130531T0130Z-130531T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT THU MAY 30 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
MASON COUNTY IN CENTRAL ILLINOIS...
TAZEWELL COUNTY IN CENTRAL ILLINOIS...
* UNTIL 230 AM CDT FRIDAY
* AT 829 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. RADAR ESTIMATES UP TO 2 INCHES OF RAIN HAS FALLEN
IN PORTIONS OF THE AREA IN THE PAST HOUR. HEAVY RAINFALL REMAINS
POSSIBLE FOR THE NEXT HOUR OR TWO.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MASON
CITY...PEKIN...ARMINGTON...BATH...DEER CREEK...DELAVAN...EAST
PEORIA...EASTON...GREEN VALLEY...HOPEDALE...KILBOURNE...MACKINAW...
MANITO...MARQUETTE HEIGHTS...MINIER...MORTON...SAN JOSE...SOUTH
PEKIN...TREMONT AND WASHINGTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4006 9029 4024 9012 4056 8970 4055 8967
4059 8966 4071 8951 4075 8933 4062 8933
4061 8927 4033 8927 4032 8960 4017 8961
4012 8981 4014 8997 4006 9014
$$
BAK1 follow-up statement
489
WGUS73 KILX 310721
FFSILX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
221 AM CDT FRI MAY 31 2013
ILC125-179-310736-
/O.EXP.KILX.FF.W.0026.000000T0000Z-130531T0730Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MASON IL-TAZEWELL IL-
221 AM CDT FRI MAY 31 2013
...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR TAZEWELL AND MASON
COUNTIES WILL BE ALLOWED TO EXPIRE AT 230 AM CDT...
EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.
LAT...LON 4006 9029 4024 9012 4056 8970 4055 8967
4059 8966 4071 8951 4075 8933 4062 8933
4061 8927 4033 8927 4032 8960 4017 8961
4012 8981 4014 8997 4006 9014
$$
BAKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at May 30, 7:59 PM CDT, 31 minutes earlier.
Area forecast discussion, May 30, 7:59 PM CDT, 31 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 759 PM CDT THU MAY 30 2013 .DISCUSSION... ISSUED 759 PM CDT THU MAY 30 2013 MADE SOME QUICK UPDATES TO THE FORECAST THIS EVENING...MAINLY TO INCLUDE SEVERE THUNDERSTORM WATCH 257 ACROSS EAST-CENTRAL AND SOUTHEAST ILLINOIS UNTIL 1 AM. AS OF 8 PM...LINE OF CONVECTION HAS SHIFTED EAST OF THE ILLINOIS RIVER...WHILE ADDITIONAL CELLS ARE DEVELOPING AND LIFTING NORTHWARD WELL AHEAD OF THE LINE TOWARD SPRINGFIELD AND TAYLORVILLE. WITH OUTFLOW BOUNDARY NOW PUSHING ACROSS THE I-55 CORRIDOR...SEVERE WEATHER THREAT WILL BE CONFINED TO THE NEW WATCH AREA THROUGH THE REMAINDER OF THE EVENING. AS INSTABILITY WANES...STORMS WILL GRADUALLY WEAKEN TOWARD MIDNIGHT...ALTHOUGH TRAINING CELLS WILL LEAD TO A HEAVY RAIN THREAT OVERNIGHT. FLASH FLOOD WATCH REMAINS IN EFFECT ACCORDINGLY. ZONE UPDATE HAS ALREADY BEEN ISSUED. BARNES && .AVIATION... ISSUED 635 PM CDT THU MAY 30 2013 LINE OF CONVECTION CURRENTLY IN THE ILLINOIS RIVER VALLEY WILL GRADUALLY SHIFT N/NE ACROSS CENTRAL ILLINOIS THIS EVENING. RADAR TIMING TOOLS TAKE THE ASSOCIATED OUTFLOW BOUNDARY THROUGH KSPI BY 00Z...THE FURTHER EAST TO KBMI BY 01Z. WIND SHIFT FROM S TO W/NW WILL OCCUR AT THAT TIME. WITH MUCH OF THE MOMENTUM ASSOCIATED WITH THE STORMS LIFTING NORTHWARD RATHER THAN EASTWARD...NOT SURE IF OUTFLOW WILL EVER REACH KDEC/KCMI. SHOWERS/THUNDER WILL CLEAR KPIA AROUND 05Z...BUT WILL LINGER THROUGH 08Z-09Z FURTHER SOUTHEAST AT THE I-72 TERMINALS. AFTER A BREAK IN THE ACTION LATER TONIGHT INTO FRIDAY MORNING...ADDITIONAL STORMS WILL FIRE ALONG OLD OUTFLOW BOUNDARIES FRIDAY AFTERNOON. HAVE INCLUDED VCTS AT ALL TERMINALS AFTER 18Z ACCORDINGLY. BARNES && .PREV DISCUSSION... ISSUED 242 PM CDT THU MAY 30 2013 SHORT TERM...TONIGHT THROUGH SUNDAY SEVERAL ROUNDS OF STRONG TO SEVERE THUNDERSTORMS ACCOMPANIED BY DAMAGING WINDS...LARGE HAIL AND POSSIBLY A FEW TORNADOES (ESPECIALLY ON FRIDAY). HEAVY RAIN CONTINUES TO BE A MAJOR CONCERN...ESPECIALLY OVER PARTS OF WEST CENTRAL AND CENTRAL ILLINOIS THAT WILL AFFECT THE ILLINOIS...SANGAMON AND SPOON BASINS (SEE HYDRO SECTION BELOW). NO CHANGES PLANNED IN THE FLASH FLOOD WATCH OVER THE NORTHWEST HALF OF THE FORECAST AREA. SCATTERED CONVECTION DEVELOPED EARLY THIS AFTERNOON OVER PARTS OF CENTRAL ILLINOIS IN A VERY MOIST AND UNSTABLE AIR MASS WITH MIXED LAYER CAPES OF 1500-2000 J/KG. UPPER AIR DATA INDICATED 40-50 KTS AT 850 MB ALONG WITH DEW POINTS IN THE LOW TEENS OVER PARTS OF ARKANSAS AND MISSOURI STREAMING NORTHEAST TOWARDS ARE AREA. FURTHER TO THE WEST...A MORE LINEAR COMPLEX OF STORMS WAS TRACKING EAST AND NORTHEAST OVER PARTS OF MISSOURI AND SHOULD PUSH THRU OUR AREA LATE THIS AFTERNOON AND THIS EVENING BRING THE POTENTIAL FOR STRONG WINDS AND LARGE HAIL. AFTER THAT...WILL TRY TO BRING IN A BREAK WITH THE PRECIP LATE THIS EVENING AND OVERNIGHT BEFORE ANOTHER COMPLEX OF STORMS IS EXPECTED TO BE APPROACHING THE AREA BY FRIDAY MORNING. WIND PROFILES...ALTHOUGH RATHER STRONG TODAY...WILL PALE IN COMPARISON TO WHAT THE MODELS ARE DEPICTING FOR FRIDAY AFTERNOON AND EVENING AS A SIGNIFICANT SHORTWAVE IS EXPECTED TO ROTATE NE TOWARDS THE REGION DURING THE DAY. FORECAST SOUNDINGS INDICATING SB CAPES OF 1800-2100 J/KG WITH 0-3KM HELICITY VALUES OF 250-300...AND DEEP LAYER SHEAR VALUES OF 50 KTS BY TOMORROW AFTERNOON. ALL MODES OF SEVERE WEATHER WILL BE POSSIBLE INCLUDING A FEW TORNADOES...DAMAGING WIND GUSTS AND LARGE HAIL...IN ADDITION TO HEAVY RAINFALL. RAINFALL TOTALS OF BETWEEN 2 TO 3 INCHES WILL BE POSSIBLE BY EARLY SUNDAY MORNING...WITH LOCALLY HIGHER AMOUNTS POSSIBLE WHERE THUNDERSTORMS TRAIN...AND THAT APPEARS MOST LIKELY TOMORROW NIGHT OVER SOUTHWEST THRU CENTRAL ILLINOIS. THE COLD FRONT WILL BE PUSHING ACROSS THE AREA ON SATURDAY WITH ONE MORE ROUND OF STORMS EXPECTED...ESPECIALLY OVER THE EASTERN HALF OF THE FORECAST AREA. LINGERING RAIN CHANCES WILL BE WITH US SUNDAY NIGHT WITH THE SLOW MOVING UPPER LEVEL LOW FINALLY PULLING AWAY FROM THE LOWER LAKES REGION EARLY NEXT WEEK. LONG TERM...MONDAY THROUGH THURSDAY ALTHOUGH QUIETER WEATHER CONDITIONS ARE EXPECTED MONDAY AND TUESDAY...ANOTHER SLOW MOVING UPPER LEVEL SYSTEM IS EXPECTED TO PUSH INTO THE CENTRAL PLAINS BY TUESDAY AND START AFFECTING OUR AREA AGAIN WITH RAIN EITHER LATE TUESDAY NIGHT OR WEDNESDAY...AND UNFORTUNATELY... RAIN CHANCES WILL HANG AROUND SEVERAL DAYS AFTER THAT AS THE UPPER LEVEL LOW SLOWLY TRACKS ACRS THE NORTHERN PLAINS AND INTO THE UPPER LAKES REGION BY NEXT THURSDAY. && .ILX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ILZ027>031- 036>038-040>042-047>051. &&
Hazardous weather outlook, May 30, 3:27 PM CDT, 5 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 327 PM CDT THU MAY 30 2013 ILZ027>031-036>038-040>042-047>051-311100- CASS-FULTON-KNOX-LOGAN-MARSHALL-MASON-MCLEAN-MENARD-MORGAN-PEORIA- SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD- 327 PM CDT THU MAY 30 2013 ...FLASH FLOOD WATCH IN EFFECT THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TONIGHT A LINE OF THUNDERSTORMS WILL TRACK THROUGH THE ILLINOIS RIVER VALLEY LATE THIS AFTERNOON INTO THE EARLY EVENING HOURS. SOME OF THE STORMS WILL BE WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS...LARGE HAIL...AND TORRENTIAL DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER AMOUNTS WITHIN STRONGER STORMS. THE THREAT OF SEVERE STORMS SHOULD DIMINISH WEST OF THE ILLINOIS RIVER ON SATURDAY. FLOODING WILL CONTINUE ALONG THE SPOON RIVER THROUGH MONDAY OR TUESDAY. RIVER LEVELS WILL CONTINUE TO RISE ALONG THE ILLINOIS RIVER AS WELL...WITH ALL POINTS FROM HENRY DOWNSTREAM GOING ABOVE FLOOD STAGE FROM FRIDAY INTO NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED INTO THIS EVENING...MAINLY PRIOR TO 9 PM. ILZ043>046-052>057-061>063-066>068-071>073-311100- CHAMPAIGN-CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-LAWRENCE-MACON-MOULTRIE-PIATT- RICHLAND-SHELBY-VERMILION- 327 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH TONIGHT. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED...HOWEVER SOME OF THE STRONGER STORMS COULD PRODUCE GUSTY WINDS...SMALL HAIL...AND HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY PERIODS OF THUNDERSTORMS ARE EXPECTED FRIDAY AND SATURDAY. SOME OF THE STORMS COULD BECOME SEVERE FRIDAY AFTERNOON AND NIGHT...PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. EARLY INDICATIONS SUGGEST TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES WILL BE COMMON THROUGH SATURDAY...WITH ISOLATED HIGHER AMOUNTS WITHIN STRONGER STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. BARNES
In the hours before
Special weather statement, May 30, 5:25 PM CDT, 3 hours 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LINCOLN IL 525 PM CDT THU MAY 30 2013 ILZ044>046-302315- CHAMPAIGN-PIATT-VERMILION- 525 PM CDT THU MAY 30 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CHAMPAIGN...EASTERN PIATT AND NORTHWESTERN VERMILION COUNTIES UNTIL 615 PM CDT... AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF PESOTUM...OR 11 MILES NORTHWEST OF TUSCOLA...MOVING NORTH AT 40 MPH. PENNY SIZE HAIL...AND WINDS OF 50 TO 55 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SEYMOUR... CHAMPAIGN... SAVOY... URBANA... MAHOMET... LAKE OF THE WOODS... OTHER LOCATIONS AFFECTED INCLUDE...SADORUS...WILLARD AIRPORT...DEWEY AND LUDLOW. PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3988 8829 3990 8847 4040 8845 4040 8793 TIME...MOT...LOC 2225Z 199DEG 36KT 4001 8835 07
Special weather statement, May 30, 5:37 PM CDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
537 PM CDT THU MAY 30 2013
ILZ047-049-050-302330-
CASS-MORGAN-SCOTT-
537 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR CASS...MORGAN AND SCOTT COUNTIES
UNTIL 630 PM CDT...
AT 534 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 6 MILES SOUTHWEST OF ALSEY...OR 8 MILES NORTHWEST
OF WHITE HALL...MOVING NORTH AT 50 MPH.
NICKEL SIZE HAIL...AND WINDS AROUND 50 TO 55 MPH ARE EXPECTED WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WINCHESTER...
EXETER...
CHAPIN...
BLUFFS...
MEREDOSIA...
ARENZVILLE...
OTHER LOCATIONS AFFECTED INCLUDE...GLASGOW...RIGGSTON...LYNNVILLE...
MERRITT AND CONCORD.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
LAT...LON 3995 9054 3998 9052 4003 9032 4000 9003
3953 9014 3951 9028 3952 9057 3965 9062
TIME...MOT...LOC 2238Z 199DEG 42KT 3955 9051
KMHSpecial weather statement, May 30, 5:59 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
559 PM CDT THU MAY 30 2013
ILZ029-036-040-041-047-302345-
CASS-FULTON-MASON-PEORIA-SCHUYLER-
559 PM CDT THU MAY 30 2013
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SCHUYLER...FULTON...
NORTHERN CASS...SOUTHWESTERN PEORIA AND WESTERN MASON COUNTIES UNTIL
645 PM CDT...
AT 557 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BROWNING...OR 12 MILES EAST OF RUSHVILLE...
MOVING NORTH AT 45 MPH.
PENNY SIZE HAIL...AND WINDS AROUND 55 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
VERMONT...
IPAVA...
LEWISTOWN...
CUBA...
ST. DAVID...
CANTON...
OTHER LOCATIONS AFFECTED INCLUDE...BLUFF CITY...MARBLETOWN...DUNCAN
MILLS...BERNADOTTE...SMITHFIELD AND BRYANT.
PEOPLE NEAR THESE LOCATIONS SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR POSSIBLE WARNINGS...AND BE PREPARED TO TAKE
APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN.
A TORNADO WATCH IS IN EFFECT UNTIL 8 PM CDT THURSDAY EVENING.
LAT...LON 4071 9044 4071 9001 4059 8981 4007 9023
4009 9047
TIME...MOT...LOC 2259Z 200DEG 37KT 4019 9035
KMHLocal storm report, May 30, 7:46 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
746 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM FLASH FLOOD 5 S RUSHVILLE 40.05N 90.57W
05/30/2013 SCHUYLER IL LAW ENFORCEMENT
SEVERAL INCHES OF FLOWING WATER OVER HIGHWAY 103.
&&
LAUFENBERGLocal storm report, May 30, 8:06 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
806 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 PM TSTM WND GST LOAMI 39.67N 89.85W
05/30/2013 E70 MPH SANGAMON IL EMERGENCY MNGR
ESTIMATED 70 MPH WIND GUST FROM TRAINED SPOTTER...RELAYED
THROUGH EMERGENCY MANAGER.
&&
LAUFENBERGLocal storm report, May 30, 8:23 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
823 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0808 PM TSTM WND GST CAPITAL AIRPORT 39.84N 89.68W
05/30/2013 M54 MPH SANGAMON IL ASOS
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:43 PM CDT | Severe Thunderstorm Warning | ILX | Christian, Macon, Sangamon | 47 min |
| May 30, 7:45 PM CDT | Severe Thunderstorm Warning | ILX | Menard, Sangamon | 45 min |
| May 30, 8:16 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Menard, Sangamon, Tazewell | 44 min |
| May 30, 9:32 PM CDT | Severe Thunderstorm Warning | ILX | Champaign, Vermilion | 58 min |
| May 30, 9:55 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Clay, Crawford, Effingham, Jasper, Lawrence and 1 more | 50 min |
| May 30, 10:11 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Coles, Cumberland, Edgar, Effingham, Jasper | 49 min |
| May 30, 10:42 PM CDT | Severe Thunderstorm Warning | ILX | Clark, Crawford, Edgar, Lawrence | 48 min |
| May 31, 12:34 AM CDT | Flash Flood Warning | ILX | Schuyler | 8 hr |
| May 31, 2:36 AM CDT | Severe Thunderstorm Warning | ILX | Crawford | 39 min |
| May 31, 3:53 AM CDT | River Flood Warning | ILX | McLean, Tazewell, Woodford | 3 days |
| May 31, 4:23 AM CDT | Areal Flood Advisory | ILX | Jasper, Richland | 6 hr |
| May 31, 8:25 AM CDT | Flash Flood Warning | ILX | Schuyler | 6 hr |
| May 31, 9:19 AM CDT | River Flood Warning | ILX | Clay, Richland | 8 days |
| May 31, 9:37 AM CDT | River Flood Warning | ILX | Lawrence | 6 days |
| May 31, 11:05 AM CDT | River Flood Warning | ILX | Piatt | 4 days |
| May 31, 11:05 AM CDT | River Flood Warning | ILX | Cass, Mason, Menard | 6 days |
| May 31, 4:20 PM CDT | Special Weather Statement | ILX | McLean | 55 min |
| May 31, 4:34 PM CDT | Flash Flood Warning | ILX | McLean, Tazewell, Woodford | 6 hr |
| May 31, 4:58 PM CDT | Severe Thunderstorm Warning | ILX | McLean | 32 min |
Nearby
Flash Flood Warnings in Illinois, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.